# SDR C2XA08RI025

- Difficulty date: February 14, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 18,314 hours, 13,925 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT - 2303 - SYR - CREW REPORTED SMOKE ODOR IN CABIN COMING FROM OVERHEAD PANEL ABOVE SEAT 1A.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX FOUND ODOR AT THIRD BALLAST AFT MX REMOVED AND REPLACED BALLAST IAW EMB145 AMM 33-21-03 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
